Write a review

Dysport - New York, NY

I decided to try Dysport for a big work event. I...

I decided to try Dysport for a big work event. I have had botox and no problems. I have always been very healthy! After this treatment, severe vertigo, puffy cheeks, upset stomach and general fog like feeling. I AM SO SICK. Do NOT use this product. I am praying it goes away soon. This is awful! Please say it gets better..........

Was this review helpful?

Comments (2)

Hi New York. It will get better for you. There are several of us on this forum that have experienced horrible side effects/adverse reaction to Dysport. You can view previous postings. It is difficult to say how long your symptoms may take to subside; some people only have the naseau/sick feeling for a few weeks' others have had the vertigo issues for several months. I had several horrifying issues that you can read about through a search of my postings, but, I can tell you that in time, you will feel better. Hopefully it won't be several months as it has been for many of us. I will hope for you that it is brief.

Please be sure to report your adverse reaction to the FDA. It is extremely important for the safey of everyone that all serious side effects be reported.

Feel better soon.
  • Reply

Hi New York,

Thanks for the review. Oh that sounds miserable what you are going through. You might want to check out some of the responses in the Botox forum, Did you have flu symptoms. I know you didn't have Botox, but Dysport and Botox are very similar and from what you described it sounds about the same. Please keep us updated.

Thanks,

-Britt

  • Reply